# SDR V0XD20140828172

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN DIVIDER, WIND SCREEN, HAS CORROSION ON INBD & OTBD FLOOR FITTINGS.  R & R CABIN DIVIDER FLOOR FITTINGS PN CDSP2019-7C-650 IAW AMM 20-21-00.
